# SDR DALA2017070905396

- Difficulty date: July 7, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,990 hours, 22,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN BS 500A FRAME CRACKED BETWEEN STRINGERS 8R AND 9R.  MAINTENANCE REPAIRED THE FRAME IAW PRI 559855-14AD, REV 0, AND ERA 559855-14AD, REV ORIGINAL..
